Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whoo

face is red

Recommended Posts

I've just started the regimen for about half a week and have noticed my face is very red now. How long would this last and what is causing it, BP or the Amlactin moisturizer I am using with the regiment?

Share this post


Link to post
Share on other sites

It's most likely the bp. You are in an adjustment phase and it should get better in time. However, you may have started out with too much bp too soon. We usually recommend new people start out with a small amount of bp, perhaps a pea-sized blob, and use that for the first week. Then gradually increase it over the next 3 weeks so that by week 4 you are using the full amount of bp.

If you began with a lot, you may want to decrease it back down and take your time with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×